# SDR SB06044

- Difficulty date: April 30, 2006
- Submitted: May 8, 2006
- Operation: Air carrier
- Aircraft: N516AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23702
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE UPPER EMERGENCY LIGHTS AT ROWS 12 THRU 20 INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK FOR AFFECTED LIGHTS.  OPERATIONAL CHECK GOOD.
